Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 11, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Mar 8, 2013, 2:08 PM CST for 4 counties in Texas. It took effect at Mar 9, 2013, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2013, 2:08 PM CST (20:08 UTC)
- In effect from
- Mar 9, 2013, 10:00 AM CST
- Expired
- Mar 9, 2013, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 70 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 8.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101 WWUS74 KBRO 082008 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 208 PM CST FRI MAR 8 2013 ...WINDY ACROSS THE MID AND LOWER RIO GRANDE VALLEY SATURDAY.. .LARGE STORM SYSTEM ALONG THE PACIFIC COAST LINE MOVES EAST TOWARDS TEXAS TONIGHT AND SATURDAY. SURFACE LOW PRESSURE STRENGTHENS OVER THE SIERRA MADRE IN NORTHEAST MEXICO AND INTERACTS INTENSELY WITH HIGH PRESSURE STRETCHING ACROSS THE GULF OF MEXICO. SOUTH WINDS TO STEADILY INCREASE THROUGHOUT THE MIDDLE AND LOWER RIO GRANDE VALLEY SATURDAY. TXZ253>257-090500- /O.NEW.KBRO.WI.Y.0011.130309T1600Z-130310T0000Z/ HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...MCALLEN...EDINBURG...PHARR...MISSION... WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 208 PM CST FRI MAR 8 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY. * WINDS...SOUTHEAST TO SOUTH WINDS INCREASING 25 TO 35 MPH WITH SOME GUSTS TO 40 MPH. * TIMING...10AM TO 6 PM SATURDAY. MOST FREQUENT GUSTS BETWEEN 1 PM AND 5 PM. * IMPACT...LIGHT AND MODERATE WEIGHT ITEMS SUCH AS PATIO FURNITURE EMPTY TRASH CANS AND PORTABLE BASKETBALL POSTS WILL HAVE A TENDENCY TO BLOW OVER. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ GB/EB
6 follow-up statements
585 WWUS74 KBRO 090237 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 837 PM CST FRI MAR 8 2013 ...WINDY ACROSS THE MID AND LOWER RIO GRANDE VALLEY SATURDAY... .LARGE STORM SYSTEM ALONG THE PACIFIC COAST LINE MOVES EAST TOWARDS TEXAS TONIGHT AND SATURDAY. SURFACE LOW PRESSURE STRENGTHENS OVER THE SIERRA MADRE IN NORTHEAST MEXICO AND INTERACTS INTENSELY WITH HIGH PRESSURE STRETCHING ACROSS THE GULF OF MEXICO. SOUTH WINDS TO STEADILY INCREASE THROUGHOUT THE MIDDLE AND LOWER RIO GRANDE VALLEY SATURDAY. TXZ253>257-091100- /O.CON.KBRO.WI.Y.0011.130309T1600Z-130310T0000Z/ HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...MCALLEN...EDINBURG...PHARR...MISSION... WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 837 PM CST FRI MAR 8 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY... * WINDS...SOUTHEAST TO SOUTH WINDS INCREASING 25 TO 35 MPH WITH SOME GUSTS TO 40 MPH. * TIMING...10AM TO 6 PM SATURDAY. MOST FREQUENT GUSTS BETWEEN 1 PM AND 5 PM. * IMPACT...LIGHT AND MODERATE WEIGHT ITEMS SUCH AS PATIO FURNITURE EMPTY TRASH CANS AND PORTABLE BASKETBALL POSTS WILL HAVE A TENDENCY TO BLOW OVER. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
439 WWUS74 KBRO 091048 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 448 AM CST SAT MAR 9 2013 ...WINDY ACROSS THE LOWER RIO GRANDE VALLEY TODAY... .A LARGE STORM SYSTEM MOVING ACROSS THE CENTRAL PORTION OF THE COUNTRY WILL GENERATE STRONG AND GUSTY SOUTHERLY WINDS ACROSS THE LOWER RIO GRANDE VALLEY TODAY. THESE STRONG WINDS WILL PERSIST INTO THE AFTERNOON HOURS AND WILL THEN DECREASE AFTER SUNSET THIS EVENING. TXZ253>257-091900- /O.CON.KBRO.WI.Y.0011.130309T1600Z-130310T0000Z/ HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...MCALLEN...EDINBURG...PHARR...MISSION... WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 448 AM CST SAT MAR 9 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * WINDS...SOUTHEAST TO SOUTH WINDS INCREASING TO 25 TO 35 MPH. * TIMING...10 AM TO 6 PM TODAY. THE STRONG WIND GUSTS WILL OCCUR BETWEEN 1 PM AND 5 PM THIS AFTERNOON. * IMPACT...LIGHT AND MODERATE WEIGHT ITEMS SUCH AS PATIO FURNITURE...EMPTY TRASH CANS AND PORTABLE BASKETBALL POSTS WILL HAVE A TENDENCY TO BLOW OVER. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
478 WWUS74 KBRO 091822 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1222 PM CST SAT MAR 9 2013 ...WINDY ACROSS THE LOWER RIO GRANDE VALLEY TODAY... .A LARGE STORM SYSTEM MOVING ACROSS THE CENTRAL PORTION OF THE COUNTRY WILL GENERATE STRONG AND GUSTY SOUTHERLY WINDS ACROSS THE LOWER RIO GRANDE VALLEY TODAY. THESE STRONG WINDS WILL PERSIST INTO THE AFTERNOON HOURS AND WILL THEN DECREASE AFTER SUNSET THIS EVENING. TXZ253>257-100000- /O.CON.KBRO.WI.Y.0011.000000T0000Z-130310T0000Z/ HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...MCALLEN...EDINBURG...PHARR...MISSION... WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 1222 PM CST SAT MAR 9 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTHEAST TO SOUTH WINDS INCREASING TO 25 TO 35 MPH. * TIMING...10 AM TO 6 PM TODAY. THE STRONG WIND GUSTS WILL OCCUR BETWEEN 1 PM AND 5 PM THIS AFTERNOON. * IMPACT...LIGHT AND MODERATE WEIGHT ITEMS SUCH AS PATIO FURNITURE...EMPTY TRASH CANS AND PORTABLE BASKETBALL POSTS WILL HAVE A TENDENCY TO BLOW OVER. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
650 WWUS74 KBRO 092002 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 202 PM CST SAT MAR 9 2013 ...WINDY ACROSS THE LOWER RIO GRANDE VALLEY TODAY... .A LARGE STORM SYSTEM MOVING ACROSS THE CENTRAL PORTION OF THE COUNTRY WILL GENERATE STRONG AND GUSTY SOUTHERLY WINDS ACROSS THE LOWER RIO GRANDE VALLEY TODAY. THESE STRONG WINDS WILL PERSIST INTO THE AFTERNOON HOURS AND WILL THEN DECREASE AFTER SUNSET THIS EVENING. TXZ253-092115- /O.CAN.KBRO.WI.Y.0011.000000T0000Z-130310T0000Z/ HIDALGO- INCLUDING THE CITIES OF...MCALLEN...EDINBURG...PHARR...MISSION... WESLACO 202 PM CST SAT MAR 9 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE WIND ADVISORY. CONDITIONS HAVE NOT REACH CRITERIA THE LAST COUPLE OF HOURS OVER HIDALGO COUNTY WITH SOUTHEAST WINDS REMAINING BETWEEN 20 TO 25 MPH UNDER CLEAR SKIES. THE STRONGER GRADIENT IS MAINLY IMPACTING THE COASTAL COUNTIES...THEREFORE THE WIND ADVISORY IS CANCELLED FOR THIS AREA. $$ TXZ254>257-100000- /O.CON.KBRO.WI.Y.0011.000000T0000Z-130310T0000Z/ INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 202 PM CST SAT MAR 9 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTHEAST TO SOUTH WINDS INCREASING TO 25 TO 35 MPH. * TIMING...10 AM TO 6 PM TODAY. THE STRONG WIND GUSTS WILL OCCUR BETWEEN 1 PM AND 5 PM THIS AFTERNOON. * IMPACT...LIGHT AND MODERATE WEIGHT ITEMS SUCH AS PATIO FURNITURE...EMPTY TRASH CANS AND PORTABLE BASKETBALL POSTS WILL HAVE A TENDENCY TO BLOW OVER. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
277 WWUS74 KBRO 092136 AAA NPWBRO URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 336 PM CST SAT MAR 9 2013 ...STRONG WINDS LIKELY TO PERSIST UNTIL SUNSET THIS EVENING... .A LARGE STORM SYSTEM MOVING ACROSS THE CENTRAL PORTION OF THE COUNTRY WILL CONTINUE TO GENERATE STRONG AND GUSTY SOUTH TO SOUTHEAST WINDS ACROSS PORTIONS OF THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS UNTIL SUNSET THIS EVENING. TXZ251-100000- /O.EXA.KBRO.WI.Y.0011.000000T0000Z-130310T0000Z/ KENEDY- INCLUDING THE CITY OF...SARITA 336 PM CST SAT MAR 9 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH. * TIMING...UNTIL SUNSET THIS EVENING. * IMPACT...LIGHT AND MODERATE WEIGHT ITEMS SUCH AS PATIO FURNITURE...EMPTY TRASH CANS AND PORTABLE BASKETBALL POSTS WILL HAVE A TENDENCY TO BLOW OVER. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ TXZ254>257-100000- /O.CON.KBRO.WI.Y.0011.000000T0000Z-130310T0000Z/ INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 336 PM CST SAT MAR 9 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH. * TIMING...UNTIL SUNSET THIS EVENING. * IMPACT...LIGHT AND MODERATE WEIGHT ITEMS SUCH AS PATIO FURNITURE...EMPTY TRASH CANS AND PORTABLE BASKETBALL POSTS WILL HAVE A TENDENCY TO BLOW OVER. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
608 WWUS74 KBRO 100028 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 628 PM CST SAT MAR 9 2013 ...WINDS BEGINNING TO DIMINISH... .SURFACE OBSERVATIONS ACROSS THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS INDICATE THAT WINDS ARE BEGINNING TO DIMINISH...AND SHOULD CONTINUE TO DIMINISH TO MODERATE LEVELS FOR THE OVERNIGHT HOURS. TXZ251-254>257-100130- /O.EXP.KBRO.WI.Y.0011.000000T0000Z-130310T0000Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 628 PM CST SAT MAR 9 2013 ...WIND ADVISORY HAS EXPIRED... SURFACE OBSERVATIONS INDICATE THAT WINDS ARE DIMINISHING ACROSS THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS...AND THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 6 PM CST THIS EVENING. BREEZY WINDS FROM THE SOUTHEAST OF AROUND 20 TO 25 MPH WITH GUSTS UP TO 30 MPH ARE EXPECTED THROUGH THE NEXT HOUR OR SO...BEFORE DIMINISHING AFTER SUNSET AND PREVAILING AT GENERALLY BETWEEN 15 AND 25 MPH THROUGH THE OVERNIGHT HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Mar 8, 2:07 PM CST, 1 minute earlier.
Area forecast discussion, Mar 8, 2:07 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
207 PM CST FRI MAR 8 2013
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
A MID LEVEL RIDGE SITUATED ACROSS THE CENTER OF THE COUNTRY GETS
SHIFTED EAST AS A CLOSED MID/UPPER LEVEL LOW CONTINUES IT TREK EAST
OVER THE DESERT SW TONIGHT AND OVER THE SOUTHERN PLAINS SATURDAY.
AT THE SURFACE AN AREA OF LOW PRESSURE MOVES EAST ACROSS THE
PLAINS WITH ITS ASSOCIATED COLD FRONT DRAPED SOUTHWESTWARD ACROSS OK
AND INTO TX.
TONIGHT THE SOUTHERLY LOW LEVEL JET WILL KEEP WINDS UP AS WELL AS
ADVECTING MOISTURE INTO THE REGION AND MAINTAINING CLOUD COVER.
OVERNIGHT LOWS WILL ONLY DROP INTO THE MID TO UPPER 60S. HIGH
PRESSURE OVER THE GULF WILL INTERACT WITH THE AREA OF LOW PRESSURE
OVER THE PLAINS AND SOUTHEASTERLY WINDS WILL INCREASE INTO THE
BREEZY AND WINDY CATEGORIES INTO SATURDAY NIGHT. WINDS WILL REACH
WIND ADVISORY CRITERIA ACROSS THE MIDDLE AND LOWER VALLEY BY MID
MORNING SATURDAY AND CONTINUE THROUGH THE EARLY EVENING HOURS...AS
SUCH A WIND ADVISORY HAS BEEN ISSUED FOR HIDALGO...CAMERON AND
WILLACY COUNTIES. AFTERNOON TEMPERATURES ARE EXPECTED TO CONTINUE A
SLOW UPWARDS MARCH WITH HIGHS IN THE MID TO UPPER 80S INLAND AND
SLIGHTLY COOLER ALONG THE COAST. DESPITE WEAK UPPER DISTURBANCES
SHIFTING NORTHEAST ACROSS SOUTHERN TEXAS THE GREATEST CHANCE FOR
RAIN REMAINS NORTH OF THE CWA. DESPITE STRONGER WINDS INCREASING THE
POTENTIAL FOR WILDFIRE GROWTH AND SPREAD RH VALUES WILL NOT ACHIEVE
CRITICAL THRESHOLDS NEEDED FOR FIRE WEATHER PRODUCTS.
.LONG TERM /SUNDAY THROUGH FRIDAY...COLD FRONT SHOULD BE MAKING
PROGRESS THROUGH THE CWA AT THE START OF THE LONG TERM. MODEL
CONSISTENCY REMAINS IN GOOD AGREEMENT WITH 12Z NAM COMING IN LINE
WITH THE 12 GFS AND 00Z ECMWF WITH AN APPROXIMATE FRONTAL PASSAGE
AT BROWNSVILLE AROUND 3 PM SUNDAY. PRESSURE GRADIENT WEAKENS
CONSIDERABLE IN ADVANCE OF THE FRONT SO WE SHOULD EXPECT MUCH LESS
WIND THEN SATURDAY IN THE MID AND LOWER VALLEY. HOWEVER DECENT
PRESSURE RISES IN WAKE OF THE FRONT TO PRODUCE A NORTH WIND SURGE
PUSHING GUSTS TO 25 MPH. TIGHT THICKNESS PACKING AND LOWERING
1000-500MB THICKNESS VALUES AND FALLING HEIGHTS TO RESULT IN
FALLING TEMPERATURES BEHIND THE FRONT. HIGH TEMPERATURES TO BE
REACHED ACROSS THE RANCH LANDS EARLY IN THE DAY THEN FALL INTO THE
60S. FARTHER SOUTH WITH THE LATER PASSAGE TEMPERATURES TO APPROACH
OR NUDGE INTO THE LOWER 80S EVEN WITH A THICK LOW CLOUD COVER.
THEN TEMPERATURES BEGIN TO TUMBLE QUICKLY BEHIND THE LATE DAY
FRONT. RAIN CHANCES REMAIN ON THE LOW SIDE BEST MOISTURE
CONVERGENCE REMAINS ALONG THE FRONT WITH BEST LIFT. INSTABILITY
WILL BE LIMITED WITH LITTLE SUNSHINE DURING THE DAY. TEMPERATURES
AND DEW POINTS STILL HIGH ENOUGH AND ELEVATED CAPE LOOKS MODEST
ENOUGH TO KEEP A LOW CHANCE OF THUNDER IN. LATER SHIFTS MIGHT HAVE
TO CUT BACK COVERAGE IF FRONT MOVES FASTER.
BASE OF THE UPPER TROUGH HANGS TO OUR SOUTHWEST KEEPING CLOUDS IN
THROUGH SUNDAY NIGHT INTO MONDAY. LOW LEVELS DRY OUT SO CEILINGS
SHOULD STEADILY RISE. THE MOSTLY CLOUDY TO OVERCAST CONDITIONS TO
KEEP TEMPERATURES FROM FALLING TO MUCH SUNDAY NIGHT. THE REST OF
THE WEEK LOOK BENIGN. THE SOUTHWESTERN TROUGH SLOWLY DAMPENS OUT
BUT STILL LINGERS WITH BROAD UPPER RIDGE BUILDING INTO THE PACIFIC
NORTHWEST AND INTERMOUNTAIN WEST. THIS SHOULD KEEP OUR WEATHER
QUIET AND RATHER PLEASANT. COOL NIGHTS AND MILD DAYS SHOULD BE THE
NORM.
&&
.MARINE...TONIGHT THROUGH SATURDAY NIGHT...LOW PRESSURE DEEPENING
ACROSS THE SOUTHERN PLAINS AND EXTENDING SOUTH INTO TEXAS WILL
INTERACT WITH HIGHER PRESSURE OVER THE GULF RESULTING IN ELEVATED
SOUTHEAST WINDS AND BUILDING SEAS TONIGHT THROUGH SATURDAY NIGHT.
WINDS HAVE BEEN SLOW TO INCREASE SO FAR TODAY BUT EXPECT GRADIENT
TO STRENGTHEN FOR TONIGHT AND TOMORROW. SMALL CRAFT ADVISORY IS IN
EFFECT FOR THE GULF WATERS THROUGH TOMORROW AND ELEVATED WINDS AND
SEAS ARE EXPECTED TO PERSIST THROUGH THE PERIOD. CONDITIONS WILL
IMPROVE BRIEFLY ON THE BAY TONIGHT AND MAY RESULT IN THE SMALL
CRAFT ADVISORY BEING DROPPED THIS EVENING BUT SMALL CRAFT ADVISORY
CONDITIONS RETURN ONCE AGAIN ON SATURDAY MORNING.
SUNDAY THROUGH WEDNESDAY...SMALL CRAFT ADVISORIES WILL LIKELY BE
IN EFFECT BUT WINDS AND SEAS TO BE ON A TEMPORARY DECREASE IN
ADVANCE OF A COLD FRONT. THIS FRONT TO MOVE THROUGH THE NORTHERN
COASTAL WATERS EARLY AFTERNOON REACHING AREAS SOUTH OF PORT
MANSFIELD AFTER 3 PM. NORTH WINDS TO INCREASE RAPIDLY WITH GUSTS
NEAR GALE FORCE IN WAKE OF THE FRONT. THE STRONG NORTH WINDS TO
PERSIST WELL INTO MONDAY MORNING BEFORE A SLOW DECREASE. SEAS TO
RAPIDLY BUILD WITH THE NORTH WINDS REACHING 10 FEET SUNDAY NIGHT.
NOT EXPECTING GALE WARNINGS BUT LATER SHIFTS MIGHT NEED TO
MONITOR. WINDS CONTINUE TO DIMINISH TUESDAY REMAINING NORTH BUT
BEGINNING TO VEER EAST WEDNESDAY WITH MUCH IMPROVED MARINE CONDITIONS
THE REST OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 69 78 69 78 / 10 10 10 30
BROWNSVILLE 68 80 69 82 / 20 10 10 30
HARLINGEN 68 82 68 82 / 10 10 10 30
MCALLEN 69 85 69 84 / 10 10 10 20
RIO GRANDE CITY 69 88 68 82 / 10 10 10 20
SOUTH PADRE ISLAND 69 72 69 76 / 10 10 10 30
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 10 AM TO 6 PM CST SATURDAY FOR TXZ253>257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY FOR WINDS FROM 9 AM TO 6 PM CST SATURDAY
FOR GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL 6 PM CST SATURDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
58/59Hazardous weather outlook, Mar 8, 3:59 AM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 359 AM CST FRI MAR 8 2013 TXZ248>250-252>255-091000- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- 359 AM CST FRI MAR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR MONDAY IN THE WAKE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-091000- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 359 AM CST FRI MAR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORY CONDITIONS WILL PREVAIL TODAY FOR THE LOWER TEXAS COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE THIS WEEKEND THROUGH EARLY NEXT WEEK. GALE FORCE GUSTS WILL BE POSSIBLE SUNDAY NIGHT ON THE GULF IN THE WAKE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ251-256-257-091000- KENEDY-COASTAL WILLACY-COASTAL CAMERON- 359 AM CST FRI MAR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ELEVATED RISK OF RIP CURRENTS THROUGH TUESDAY. CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR MONDAY IN THE WAKE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 2:11 AM CST | Small Craft Advisory | BRO | 4 days | |
| Mar 8, 2:11 AM CST | Small Craft Advisory for Winds | BRO | 13 hr | |
| Mar 8, 3:20 PM CST | Small Craft Advisory for Winds | BRO | 53 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.